| Model Number |
84593 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.A direxion hi-flo transend-18 system catheter-infusion was selected for use.During the procedure, an idc-18 coil was successfully deployed.A second non-bsc coil was selected.However, during advancement, resistance was encountered.It was unable to pull back or deploy the coil.Upon removal, the catheter outer tube was found broken.The inner lining was intact, the catheter was withdrawn in one piece.The procedure was completed with a different device.No complications were reported, and the patient was stable.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr.: the direxion hi-flo microcatheter was returned for analysis.Visual examination revealed that the catheter shaft showed a nickel shaft fracture.Media inspection of the photo was reviewed which showed the device was fractured.